# SDR DALA2019120307021

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1380225) SNUBBER INDICATOR OUT OF LIMITS ON R1 DOOR. CORRECTIVE ACTION: REPLACED WITH SERVICEABLE SNUBBER.
